A short proof of a theorem on lattice points
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1977), pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_11_a0,
author = {S. B. Ablyalimov},
title = {A short proof of a~theorem on lattice points},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--6},
year = {1977},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_11_a0/}
}
S. B. Ablyalimov. A short proof of a theorem on lattice points. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1977), pp. 3-6. http://geodesic.mathdoc.fr/item/IVM_1977_11_a0/